MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955460
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the ventralight st w/ echo mesh was implanted beyond its labeled expiration date.There was no adverse outcome associated with the patient reported.The event is confirmed as a use related error, with no malfunction of the device.There was no reported patient injury, or any medical/surgical intervention due to the issue.A review of the manufacturing records was performed and found the lot was manufactured to specification.Note, the event date (01-dec-2025) is considered to be a best estimate based on the date of awareness.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, a ventralight st w/ echo with a labeled expiration date of 28-sep-2025 was implanted in a patient.There was no reported patient injury, change in course of treatment, or any medical/surgical intervention due to the issue; the mesh remains implanted.
 
Additional Manufacturer Narrative
As reported, the ventralight st w/ echo mesh was implanted beyond its labeled expiration date.There was no adverse outcome associated with the patient reported.The event is confirmed as a use related error, with no malfunction of the device.There was no reported patient injury, or any medical/surgical intervention due to the issue.A review of the manufacturing records was performed and found the lot was manufactured to specification.Addendum: this is an addendum to the initial mdr submitted to document additional information provided.Based on the information provided, it was confirmed that the expired ventralight st w/ echo mesh was not implanted on the patient as initially reported.It was placed in the body and then removed and replaced with another implant during the case.There was no adverse patient outcome as a result of this event.The customer alleges that two (2) ventralight st w/ echo mesh ordered (po # (b)(4)) and received on (b)(6) 2025 at providence st.Mary medical center.The customer alleged it was lot huhx0502 with an exp date of 28-sep-2025, past the labeled expiration date.Review of the po confirmed product shipped on the po and provided on (b)(6) 2025 was huks0201 that had an expiration date of 28-apr-2027.Review of distribution records confirmed that the reported lot (cat# 5955460, lot# huhx0502) was not shipped to providence st.Mary medical center by bd.Review identifies that 3rd party distributors medline and owens and minor did receive eight (8) units of lot huhx0502.There is no ability to track 3rd party orders.The most likely root cause of the alleged expired lot at the hospital is that it may have been purchased from a 3rd party distributor.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, a ventralight st w/ echo with a labeled expiration date of (b)(6) 2025 was implanted in a patient.There was no reported patient injury, change in course of treatment, or any medical/surgical intervention due to the issue; the mesh remains implanted.Addendum: the customer alleges that two (2) ventralight st w/ echo mesh ordered on (b)(6) 2025 were received at providence st.Mary medical center past the labeled expiration date of (b)(6) 2025.As reported, one of the mesh was inadvertently introduced into a patient during a robotic laparoscopic hernia repair procedure on (b)(6) 2025.The issue was identified during the procedure, and the mesh was removed and replaced with another device.No patient injury was reported.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23877119
Report Number1213643-2025-01250
Device Sequence Number9605092
Product Code FTL
UDI-Device Identifier00801741031724
UDI-Public(01)00801741031724(11)231006(17)250928(10)HUHX0502
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue Number5955460
Device Lot NumberHUHX0502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown